A New Family of Optimal Eighth-Order Iterative Scheme for Solving Nonlinear Equations
The objective of this manuscript is to introduce a new family of optimal eight-order iterative methods for computing the numerical zeros of a nonlinear univariate equation that is not dependent on the second derivative. The family was designed to enhance the order of convergence by merging Bawazir’s method and Newton’s method as a third step. To demonstrate the performance of the offered scheme, assorted numerical comparisons have been investigated. In addition, the efficiency index of the new family is 1.6818.
 S. Journal, A. S. Al-Hazmi, and I. A. Al-Subaihi, “SCHOLARS SCITECH RESEARCH ORGANIZATION A Class of Eight Order Iterative Methods for Solving Nonlinear Equations”, [Online]. Available: www.scischolars.com
 T. G. Al-Harbi and I. A. Al-Subaihi, “An Optimal Class of Eighth-Order Iterative Methods Based on King’s Method,” Journal of Progressive Research in Mathematics (JPRM), 2018, [Online]. Available: www.scitecresearch.com/journals
 O. Said Solaiman, S. A. Abdul Karim, and I. Hashim, “Optimal fourth- and eighth-order of convergence derivative-free modifications of King’s method,” Journal of King Saud University - Science, vol. 31, no. 4, pp. 1499–1504, 2019, doi: https://doi.org/10.1016/j.jksus.2018.12.001.
 H. I. Siyyam, M. T. Shatnawi, and I. A. Al-Subaihi, “A new one parameter family of iterative methods with eighth-order of convergence for solving nonlinear equations,” International Journal of Pure and Applied Mathematics, vol. 84, no. 5, pp. 451–461, 2013.
 P. Sivakumar, K. Madhu, and J. Jayaraman, “Optimal eighth and sixteenth order iterative methods for solving nonlinear equation with basins of attraction,” Appl. Math. E-notes, vol. 21, pp. 320–343, 2021.
 H. S. Wilf, “Iterative Methods for the Solution of Equations (JF Traub),” SIAM Review, vol. 8, no. 4, p. 550, 1966.
 H. T. Kung and J. F. Traub, “Optimal Order of One-Point and Multipoint Iteration,” J. ACM, vol. 21, no. 4, pp. 643–651, Oct. 1974, doi: 10.1145/321850.321860.
 M. S. Petković and L. D. Petković, “Families of optimal multipoint methods for solving nonlinear equations: a survey,” Applicable Analysis and Discrete Mathematics, pp. 1–22, 2010.
 H. M. Bawazir, “Fifth and Eleventh-Order Iterative Methods for Roots of Nonlinear Equations,” Hadhramout University Journal of Natural & Applied Sciences, vol. 17, no. 2, p. 6, 2020.
 R. F. King, “A family of fourth order methods for nonlinear equations,” SIAM journal on numerical analysis, vol. 10, no. 5, pp. 876–879, 1973.
 O. S. Solaiman and I. Hashim, “Optimal eighth-order solver for nonlinear equations with applications in chemical engineering,” Intell. Autom. Soft Comput, vol. 13, pp. 87–93, 2020.
 L. Liu and X. Wang, “Eighth-Order Methods with High Efficiency Index for Solving Nonlinear Equations,” Appl. Math. Comput., vol. 215, no. 9, pp. 3449–3454, Jan. 2010, doi: 10.1016/j.amc.2009.10.040.
 J. R. Sharma and H. Arora, “An efficient family of weighted-Newton methods with optimal eighth order convergence,” Applied Mathematics Letters, vol. 29, pp. 1–6, 2014.
 A. A. Al-Harbi and I. A. Al-Subaihi, “Family of Optimal Eighth-Order of Convergence for Solving Nonlinear Equations,” Journal of Progressive Research in Mathematics (JPRM), vol. 4, 2015, [Online]. Available: www.scitecresearch.com/journals/index.php/jprm
 S. Parimala, K. Madhu, and J. Jayaraman, “A new class of optimal eighth order method with two weight functions for solving nonlinear equation,” J. Nonlinear Anal. Appl, vol. 2018, pp. 83–94, 2018.
 S. Weerakoon and T. Fernando, “A variant of Newton’s method with accelerated third-order convergence,” Applied Mathematics Letters, vol. 13, no. 8, pp. 87–93, 2000.
Copyright (c) 2022 Journal of Progressive Research in Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.